Found: 3 resources


Narrow your search

Resource type

article (3)


Language

English (2)

Arabic (1)


Year
From To Submit

2018 (1)

2016 (1)

2013 (1)

Listing 1 - 3 of 3
Sort by

Certain Pairs of Generalized Derivations of Semiprime Rings

Al-Rafidain University College For Sciences, 2013, Volume , Issue 32, pages 247-264
 

Commutativity Results on Prime Rings With Generalized Derivations

Engineering and Technology Journal, 2016, Volume 34, Issue 2 Part (B) Scientific, pages 328-333
 

Algorithm method for generalized derivations of two dimensional associative algebras

journal of the college of basic education, 2018, Volume 24, Issue 101/ علمي, pages 1-12
 

Listing 1 - 3 of 3
Sort by